# SDR AALA20091222DFW02

- Difficulty date: December 22, 2009
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 40,486 hours, 5,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY MOUNTED EMERGENCY LIGHT ACROSS FROM LEFT NUMBER ONE DOOR DAMAGED.  REPLACED EMERGENCY LIGHT ASSEMBLY.
